Journal article

A regularity result for CR mappings between infinite type hypersurfaces

  • Meylan, Francine Institut de Mathématiques, Université de Fribourg, Switzerland
    2008
Published in:
  • Communications in Partial Differential Equations. - 2008, vol. 33, no. 9, p. 1638 - 1653
English The Schwarz reflection principle in one complex variable can be stated as follows. Let M and M' be two real analytic curves in ℂ and f a holomorphic function defined on one side of M, extending continuously through M, and mapping M into M'. Then f has a holomorphic extension across M. In this paper, we extend this classical theorem to higher complex dimensions for a class of hypersurfaces of infinite type.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/300978
Statistics

Document views: 6 File downloads:
  • meylan_rrc.pdf: 2